# SDR PCAA9700625

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT, SIDEWALL LIGHT IS BROKE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  A/C RETURNED TO SERVICE.  (M)
